Excedrin Extra Strength, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 200 Count

Excedrin Extra Strength, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 200 Count
2 photos
Model: 300678104926
Brand: Excedrin
(8653)
3 stores
2 Products

Product Details

Help relieve headaches with Excedrin Extra Strength Pain Relief and Headache Relief Caplets. Clinically proven Excedrin works fast to temporarily relieve head pain. Excedrin works in 3 ways: it blocks pain signals, elevates pain threshold and uses caffeine to enhance the pain relief effect. Available in convenient caplet form, this non-prescription pain relief medicine works as hard as you do, combining aspirin and acetaminophen with caffeine. These active ingredients create a powerful formula with two pain relievers and a pain relieving aid to offer temporary relief of pain from headaches, colds, premenstrual and menstrual cramps, arthritis, tooth pain and muscle pain. For some, headache pain relief with Excedrin Extra Strength can start in 15 minutes. Get headache relief fast with Excedrin, the headache expert.

One bottle of 200 Excedrin Extra Strength Pain Relief Caplets Extra strength pain reliever works fast to relieve headaches Excedrin works in 3 ways: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect Pain medicine proven to provide temporary headache relief, and it temporarily relieves pain associated with toothaches, muscular aches and arthritis Excedrin caplets contain two pain relievers and a pain relieving aid for enhanced effect Headache pain reliever available in convenient caplet form For some, headache relief can start in 15 minutes

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 08:47:22

$17.72
amazon amazon

$19.73
walmart walmart

About this item features

One bottle of 200 Excedrin Extra Strength Pain Relief CapletsExtra strength pain reliever works fast to relieve headachesExcedrin Extra Strength works in 3 ways to relieve headaches: it blocks pain signals

elevates your pain threshold and uses caffeine to enhance the pain relief effectPain medicine for adults that is clinically proven to provide temporary headache relief

and it temporarily relieves pain associated with colds

menstrual cramps

toothaches

muscular aches and arthritisExcedrin Extra Strength caplets contain two pain relievers and a pain relieving aid for enhanced effectHeadache pain reliever available in caplet form for convenient pain managementFor some

headache relief can start in 15 minutesHSA and FSA eligible product

Product Specifications

Technical Details

Manufacturer -
Brand Excedrin
Item model number 300678104926
Color Multicolor
Weight -
Height -
Depth -

Additional Product Information

Product Id 465210
User Reviews and Ratings
4.8 (8653 ratings)
4.8 out of 5 stars
UPC 300678104926

Shopping Options

Compare Buying Options

# Shop & Price
1
Excedrin Extra Strength Pain Relief Caplets for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 200 Count
Price:
$17.72 Visit amazon
2
Excedrin Extra Strength, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 200 Count
Reviews: 8653
app.ratings: (8653)
Price:
$19.73 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Dec 19, 2024

This is the only thing that gets my husband out of bed after a migraine hits. He has learned for his system he needs to take a bit of food with it. We live the 24ct bottle because it's small enough to fit in a backpack or travel kit. He's got them stashed all over.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 29, 2015

This is all I use.. ...ever! I've used this product for at least 40 years. My parents always had it on hand long before I was purchasing for my own home. Though I am fortunate not to have headaches often, I also keep Excedrin in my desk drawer at work. Fellow associates know they can help themselves when needed. They love Excedrin as much as I do. Headache gone very quickly!!! So very happy this product is back on the market. ( Though I keep so much on hand, thankfully I had not yet been without my Excedrin) !!! Can't be without it! : )

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 09, 2015

I've used Excedrin products for many years. Every once in awhile I tried others that just did not work as well or not at all. Our family used most of the Excedrin medications ( I'm still waiting for back & body to return) and we are all very satisfied.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 09, 2015

Excedrin is AMAZING!!! I have had bad headaches for years and I have tried everything to help get rid of them but Excedrin is the only thing that will relieve my headaches completely and quickly. When Excedrin was unavailable in the past I was in misery and so excited when I could buy it again. I don't know how I would live without it!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 09, 2015

as a person with chronic pain on several medications for pain you think they would cover all the pains i have but they never work for my headaches i take 2 Excedrin at the first sign of a headache and no more headache and it also helps with some of my other aches i tried the store brands trying to save a dollar but nothing works better for my headaches than the original

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1